# SDR AALA201806189027

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 53,826 hours, 21,971 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 18 ABC AND 21 ABC WERE INOPERATIVE.  REPLACED THE BATTERY PACK AT ROW 21 ABC IAW MM 33-51-06.  FOUND PIN 16 OF M1670 CONNECTOR PLUG D10716 SHORTED TO GROUND.  REPLACED LIGHT ASSEMBLY.   SYSTEM CHECKED NORMAL IAW AMM 33-51-00, AND SSM 33-51-13.
